# SDR REXA2015091300894

- Difficulty date: September 13, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD EE-900 PILOTS EMER FLASHLIGHT INOPERATIVE, BATTERY INDICATOR SHOWS BATTERY IS GOOD.  R & R PILOTS EMER FLASHLIGHT IAW AMM 25-61-02-A10.
